Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Uniqueness theorems for harmonic functions of exponential growth
HTML articles powered by AMS MathViewer

by Doron Zeilberger PDF
Proc. Amer. Math. Soc. 61 (1976), 335-340 Request permission

Abstract:

Two uniqueness theorems for harmonic functions of exponential growth are proved. The first is a generalization to ${R^n}$ of a theorem proved by Boas [1] for ${R^2}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05
  • Retrieve articles in all journals with MSC: 31B05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 335-340
  • MSC: Primary 31B05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425144-6
  • MathSciNet review: 0425144